# SDR CIER2015021000001

- Difficulty date: October 27, 2014
- Submitted: February 10, 2015
- Operation: General aviation
- Aircraft: N694ES
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258694
- Aircraft time: 2,987 hours, 2,199 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 237K232
- Part serial: 32882531
- Condition: Separated
- Location: Zone 700
- Part time: 96 hours, 72 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 TIRE FAILED AT TAKEOFF AND DISABLED THE RIT MAIN GEAR SHUTTLE VALVE RESULTING IN A LOSS OF HYD FLUID FROM THE MAIN AND AUX SYSTEMS.  A GEAR UP LANDING RESULTED.
